I have posted this elsewhere on the boards, but was told the sub category's don't really get as much exposure as the main boards, so to post on there.
I still don't know if I am posting in the right place, so I do apologise if I am posting in the wrong place!
I am starting a VLCD (Slim n Save) on Monday 18th Feb.
I am on AD's - Mirtazipine, have been for about 6.5 years (mis-diagnosed - wanting to get off them!). I know this drug did cause a gain in weight, which tapered and stopped.
I am however, wondering if being on an AD will inhibit my weight loss on a VLCD - Does any one have experience of this they can share with me so I know what to expect please?
I have managed to lose weight on my own in the past, but always get stuck at 10st 8lbs - I know it's the AD doing this, as I've never had trouble losing before being put on them.
I suppose what I really want to know is, do they slow weight loss?, and if so, is this because the drug affects the metabolism?
Thanks in advance,